# SDR HYIA20230321001

- Difficulty date: March 16, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N18VV
- Make and model: Cessna 402C
- Aircraft serial: 402C0619
- Aircraft time: 28,378 hours, 8,645 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 529202921
- Condition: Cracked
- Location: Zone 400
- Part time: 6,723 hours, 6,363 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED NDT INSPECTION AS NOTED IN SID 57-10-16, A CRACK WAS NOTED ON THE LEFT HAND INBOARD NACELLE FITTING P/N: 5292029-21. THE CRACK MEASURES .125 INCHES LONG AND IS CONSISTENT WITH OTHERS FOUND USING THE LIGHTED BORESCOPE INSPECTION TECHNIQUE (TEXTRON MEL54-02R3). THIS CRACK WAS NOT VISUALLY IDENTIFIED DUE TO PRIMER ON THE FITTING IN THE AREA. THE LAST LIGHTED BORESCOPE INSPECTION TO SATISFY AD 2017-10-09 WAS PERFORMED AT ACTT: 28302.2 AND 8583 CYCLES. THIS FITTING WILL BE REPLACED USING NEW PARTS.
